# SDR C2XA06SH011

- Difficulty date: January 30, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 11,999 hours, 9,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 14534608007
- Condition: Dented
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SKIN UNDER THE RADAR ALTIMETER ANTENNA MOUNT WAS FOUND TO BE DIMPLED OUTWARD WITH AN EXTERNAL DENT OUTWARD.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5330-01540.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
